# SDR SWAA2023110708742

- Difficulty date: October 7, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 50,978 hours, 30,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT STRUCTURE WING TO BODY FAIRING ANGLE BS 500D AT LEVEL STRINGER 19L AT LOWER FUSELAGE 2023-635353<[01] REPLACED SUPPORT STRUCTURE WING TO BODY FAIRING ANGLE BS 500D AT LEVEL STRINGER 19L AT LOWER FUSELAGE; IAW BOEING 737-700 SRM 51-40-02-0G-0 SRM 51-10-02-0G-0 PARAGRAPH 9 AND BOEING 737-700 DWG 116A3010 SHEET 39 REV -.SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED SUPPORT STRUCTURE WING TO BODY FAIRING ANGLE BS 500D AT LEVEL STRINGER 19L AT LOWER FUSELAGE; IAW BOEING 737-700 SRM 51-40-02-0G-0 SRM 51-10-02-0G-0 PARAGRAPH 9 AND BOEING 737-700 DWG 116A3010 SHEET 39 REV -.SEE INDIVIDUAL SIGN OFF BELOW.
